# SDR DALA2023081106580

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION ELEVATOR HINGE ARM 2 PLAIN BUSHING ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED HINGE ATTACH FITTING #2 BOTH LUG AND REPLACED BUSHING (2 EA) AT RH ELEVATOR AS PER A319 SRM TASK 55-26-41-300-004. (2911323)
